# SDR DHL9970340C

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Loose
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LS NR 4 FLAP CARRIAGE HAS THRUST NUT LOOSE, IT HAS EXCESS CLEARANCE BETWEEN SHIMS AND FLAP FITTING.  REMOVED LEFT INBOARD FLAP ASSY PER MM 27-51-3.  FOUND LEFT INBOARD THRUST BEARING CASTING OUT OF LIMITS PER MM 27-51-3.  REMOVED CARRIAGES FROM OLD FLAP AND TRANSFERRED TO NEW FLAP ASSY PER B 727 MM 27-51-3.  INSTALLED LEFT INBOARD FLAP ASSY PER MM 27-51-3. ADJUSTED TRAILING EDGE FLAP TO ROLLER CLEARANCE AND ADJUSTED DROOP PER MM 27-51-3.  OPS CK NORMAL PER MM 27-51-3, N/R 1144.
